MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL; MEDICAL LASER

ALMA LASERS LTD HARMONY XL; MEDICAL LASER
Model Number Q SWITCH
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has made an attempt for device retrieval and is in the process of making further attempts to request the device back for evaluation.On latest device retrieval attempt, the facility stated that they did not have any other incidents with this device.Alma ltd.Clinical reached out to an independent medical expert for formal medical assessment.As per their assessment, the patient may have had an allergic reaction to one of the tattoo component.Alma ltd.Clinical reviewed the information and determined that although parameters are within range, the pulse rate with energy settings may have caused the overlapping.This may have resulted in excessive heat leading to the untoward skin reaction.As per the recent follow-up, the facility has not noticed any evidence of hyper or hypo pigmentation, and the patient is healing.Alma ltd.Clinical has reviewed the follow-up information and determined this event to be reportable due to patient's claim of visiting the er, and is submitting this report to the fda in good faith efforts.Should any information become available, alma will submit supplemental report(s) within the fda published timelines.
 
Event or Problem Description
The suspected device was used on the patient's right leg (ankle to calf) for tattoo removal.The facility reported severe pain, blistering and swelling.As per the facility, they advised the patient not to pick at any scabs or blisters, and to keep the area clean and moisturized.Later, the patient admitted to the facility that he drained his blisters and wears steel toe boots at work.The patient was requested to come in for evaluation by the facility doctor, however, he went to the er.According to the facility, the medication being used is ibuprofen.The facility stated they followed up with the patient but he has refused to cooperate and does not follow instructions.

Brand Name
HARMONY XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8362654
Report Number3004167969-2019-00008
Device Sequence Number13933478
Product Code GEX
UDI-Device Identifier17290110120525
UDI-Public17290110120525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberQ SWITCH
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/23/2019
Device Age7 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR